# SDR ASAA2016020315276

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,373 hours, 10,843 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL AFTER START CHECK RECEIVED ZONE TEMP LIGHT ON CONTROLLER CABIN.  LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROLLER BITE CHECK ON NR 1 & 2 CONTROLLER.  FOUND FLIGHT DECK TRIM VALVE FAULT ON ZTC 2.  CLEARED FAULT, AND COULD NOT DUPLICATE.  OPERATED PACK SYS WITH NO FAULTS, RECALL CHECKS NORMAL AMM 21-61-00.
